Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 8, Issue 1


Published
on

January 1, 2020


Pages

1-5


DOI

Article

A Note About The Convolved Fibonacci Polynomial Sequences

Check for updates


Authors

Primo Brandi Affiliation:
Mathematics & Informatics Department, Perugia University, Perugia, Italy
and Paolo Emilio Ricci* Affiliation:
International Telematic University UniNettuno, Corso Vittorio Emanuele II, 39, 00186 - Roma, Italia


Abstract

After recalling the convolved Fibonacci polynomials considered in literature, a particular set of convolved Fibonacci polynomials is introduced in order to find explicit expressions for product sums of Fibonacci numbers, in terms of the Golden ratio. Recurrence relations are determined by using a preceding more general result.


Keywords

Fibonacci numbers, convolved Fibonacci numbers and polynomials, recurrence relations


Citation

Brandi, P. & Ricci, P. E. (2020). A note about the convolved fibonacci polynomial sequences. Journal of Analysis & Number Theory, 8(1), 1–5. https://doi.org/10.18576/jant/080101

Published by: Engineering Journals

Engineering Journals Logo